# SDR VJ970307

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Fell Off
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD FOR MAIN PASSENGER DOOR EMERGENCY SLIDE FELL OUT AT ATL AFTER ARRIVAL FROM MCO.  REINSTALLED EMERGENCY SLIDE LANYARD PER MM 25-60.  ACCOMPLISHED REQUIRED INSPECTION.
